# SDR HNAA2009010900386

- Difficulty date: June 18, 2008
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N980HA
- Make and model: Dhav DHC8102
- Aircraft serial: 376
- Aircraft time: 32,623 hours, 35,440 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Spar
- Part number: 85520215102
- Condition: Cracked
- Location: Lt Elevator Tab
- Part time: 32,623 hours, 35,440 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP, THE REAR SPAR OF THE LT ELEVATOR SPRING TAB WAS FOUND TO BE CRACKED AT THE OTBD EDGE.  THE SPAR WAS REPAIRED IAW RD8-55-068.
